[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.90.95. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
December 1982

Pityriasis Rosea—like Drug Eruptions

Author Affiliations

Cleveland

Charleston, SC

Arch Dermatol. 1982;118(12):961. doi:10.1001/archderm.1982.01650240005007
Abstract

To the Editor.—  The recent publication by Wilkin and Kirkendall entitled "Pityriasis Rosea—like Rash From Captopril" in the March 1982 Archives (118:186-187) was a worthwhile addition to the dermatologic literature. The authors summarized "pityriasis rosea—like" drug eruptions and stated that "Eight pharmacologic agents have been incriminated in the genesis of a pityriasis rosea—like eruption...." It is unfortunate that the authors failed to include metronidazole, for metronidazole has been reported in this journal as a cause of a pityriasis rosea—like drug eruption.1

First Page Preview View Large
First page PDF preview
First page PDF preview
×